# SDR SWAA2024020547878

- Difficulty date: February 1, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 48,832 hours, 29,770 cycles
- Engine: Cfmint CFM567B242
- Engine time: 55,763 hours, 33,460 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: E, A

## Discrepancy

#1 ENGINE HIGH VIBES AND IFSD. LOUD BANG FOLLOW BY HIGH AIRCRAFT VIBRATION N1 #1 ENGINE ROLL BACK AUTO PILOT DISCONNECT. PERFORM IMMEDIATE ENGINE FIRE OR SEVERE DAMAGE OR SEPERATION CHECKLIST AS WELL RUN THE QRH 8.2 AND 7.26 (8.2 ENGINE FIRE OR SEVERE DAMAGE OR SEPERATION (7.26 ENGINE INOPERATIVE LANDING CHECKLIST)<[01] BOROSCOPE PERFORMED PER AM 72-00-00-200-805-F00; DAMAGE FOUND TO BE OUT OF LIMITS ON STAGE 4 HPC BLADES. SEE TASK# TTG8Q0064QDK FOR R&R OF #1 ENGINE;[02] C/W R&R #1 ENGINE
